Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

An exponential limit formula for nonlinear semigroups


Author: Joel L. Mermin
Journal: Trans. Amer. Math. Soc. 150 (1970), 469-476
MSC: Primary 47.50
MathSciNet review: 0262873
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In recent papers, many writers have developed the theory of semigroups of operators generated by nonlinear accretive operators. In the present paper, we construct this semigroup by means of an exponential limit formula, and then use this means of obtaining the semigroup to prove an approximation theorem that is a direct generalization of the Kato-Trotter theorem for linear semigroups.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 47.50

Retrieve articles in all journals with MSC: 47.50


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1970-0262873-0
PII: S 0002-9947(1970)0262873-0
Keywords: Nonlinear semigroups, accretive operators, exponential limit formula, nonlinear Hille-Yosida theorem, nonlinear semigroup approximation theorem
Article copyright: © Copyright 1970 American Mathematical Society